# SDR TRAX200701930

- Difficulty date: December 12, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 15,220 hours, 12,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED OB OF LBL 9 UNDER PARKING BRAKE PULLEY HOUSING.
